# SDR EE4Y100493

- Difficulty date: November 12, 2010
- Submitted: November 12, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 15,644 hours, 7,497 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052202
- Condition: Eroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, PYLON AFT FIXED FAIRING, OTBD/ LT LATERAL SKIN PANEL WITH EROSION FROM STA867/ RIB AND STA928/ RIB15. (SKIN PANEL PN: D54530052202) NOTE: THE SKIN EROSION REQUIRES A MAJOR REPAIR.
